Finitely generated pro-p-groups as Galois groups of maximal p-extensions of function fields over Qp.
Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 225-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
maximal abelian -extension, -adically closed field, finitely generated abelian pro--groups, Galois groups, transcendence degree one
@article{MM2_1996__90_2_156191,
author = {Alexander Prestel and Christian U. Jensen},
title = {Finitely generated pro-p-groups as {Galois} groups of maximal p-extensions of function fields over {Qp.}},
journal = {Manuscripta mathematica},
pages = {225--238},
year = {1996},
volume = {90},
number = {2},
zbl = {0857.12001},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156191/}
}
TY - JOUR AU - Alexander Prestel AU - Christian U. Jensen TI - Finitely generated pro-p-groups as Galois groups of maximal p-extensions of function fields over Qp. JO - Manuscripta mathematica PY - 1996 SP - 225 EP - 238 VL - 90 IS - 2 UR - http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156191/ ID - MM2_1996__90_2_156191 ER -
%0 Journal Article %A Alexander Prestel %A Christian U. Jensen %T Finitely generated pro-p-groups as Galois groups of maximal p-extensions of function fields over Qp. %J Manuscripta mathematica %D 1996 %P 225-238 %V 90 %N 2 %U http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156191/ %F MM2_1996__90_2_156191
Alexander Prestel; Christian U. Jensen. Finitely generated pro-p-groups as Galois groups of maximal p-extensions of function fields over Qp.. Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 225-238. http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156191/